# SDR VTZA990189

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Engine: Garrtt TPE33114GR
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAD/RDU - FLT 7639 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE WOULD NOT MAKE UNSCHEDULED TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LT MAX FUEL FLOW, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
